# SDR CALA2010101800485

- Difficulty date: October 17, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 39,086 hours, 13,698 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: D11820
- Condition: Corroded
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS UP LANDING NO MOVEMENT FOLLOWED QRH TR EDGE FLAPS POS/SQEW SENSOR C/B OUT WOULD NOT RESET PER FIM 27-57-00-810-822 AND WDM 27-52-11.  RESET BREAKER WITH NO CURRENT FAULTS ON FSEU.  FLT CONTROL FLAP/SLATS CHECK NORMAL.
